Hail, Cimarron
- When
- June 2, 7:20 PM CST
- Where
- Cimarron County, 0.55 mi E of Boise City
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.730, -102.510
Severe thunderstorms produced hail across the western Oklahoma Panhandle during the evening hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms produced hail across the western Oklahoma Panhandle during the evening hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 2, 6:12 PM CST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 712 PM CDT SAT JUN 2 2007 .AVIATION... ISOLATED TO WIDELY SCATTERED CONVECTION WILL PUSH SOUTH ACROSS THE DALHART AND AMARILLO TAF SITES THROUGH LATE TONIGHT. MVFR TO IFR CEILINGS AND VISIBILITIES CAN BE EXPECTED IN AND NEAR THE CONVECTION...WHILE VFR CONDITIONS OUTSIDE THE CONVECTION. LIGHT NORTHEAST TO SOUTHEAST WINDS 10 KNOTS OR LESS THROUGH TONIGHT AND SUNDAY. ANOTHER ROUND OF CONVECTION POSSIBLE ONCE AGAIN LATE SUNDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 333 PM CDT SAT JUN 2 2007/ DISCUSSION... THUNDERSTORM DEVELOPMENT CURRENTLY SEEN ON SAT AND RADAR IN NORTHEASTERN NEW MEXICO SHOULD SPREAD SOUTHWARD AND PROPOGATE INTO THE WESTERN CWA. MID AND UPPER FLOW TODAY SEEMS A BIT MORE NORTHERLY WHICH MAY KEEP THE CONVECTION A BIT FURTHER WEST THAN WHAT WAS NOTICED YESTERDAY. DEWPOINTS ARE ALSO A BIT LOWER THAN WHAT WAS SEEN YESTERDAY SO INSTABILITY SHOULD BE A BIT LESS...THOUGH STILL ENOUGH TO SEEM SOME OF THE CONVECTION TO BECOME SEVERE WITH HAIL BEING THE PRIMARY THREAT. TOMORROW WILL BE MUCH LIKE TODAY WITH AFTERNOON MOUNTAIN CONVECTION MOVING INTO THE WESTERN PANHANDLES AGAIN. MONDAY NIGHT WILL SEE CONVECTION DEVELOP ONCE AGAIN TO THE WEST...HOWEVER AN UPPER RIDGE WILL BE IN CLOSER PROXIMITY CAUSING MORE WESTERLY MID LEVEL FLOW SPREADING CONVECTION FURTHER EAST. BY TUESDAY THE UPPER RIDGE WILL BE OVER THE AREA FINALLY KILLING PRECIP CHANCES THROUGH THE END OF THE FORECAST PERIOD AND USHERING IN A PERIOD OF WARMER TEMPERATURES. LOOKS AS THOUGH WE WILL FINALLY BREAK 90 DEGREES BY THE END OF THE WEEK HERE IN AMA. THE FRONT THAT YESTERDAYS GFS WAS SHOWING MOVING INTO THE AREA LATE NEXT WEEK IS NOW SHOWN BY BOTH THE GFS AND ECMWF TO BE HOLDING UP IN KANSAS OR AT MOST THE NORTHERN CWA. AM NOW GAINING CONFIDENCE THAT THE FRONT WILL NOT MAKE IT INTO OUR CWA THANKS TO PROLONGED SOUTHWESTERLY FLOW AHEAD OF A DIGGING TROUGH OVER THE INTERMOUNTAIN WEST. SOUTHWESTERLY FLOW MEANS HOT AND DRY FOR US THIS TIME OF YEAR...THOUGH I DID ALLOW TEMPS TO FALL SLIGHTLY THANKS TO LOWER HEIGHTS. HENNIG && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/02
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 431 PM CDT SAT JUN 2 2007 OKZ001>003-TXZ001>020-031100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 431 PM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES UNTIL 11 PM CDT... THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS MAY REACH SEVERE LEVELS WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN AS THE PRIMARY THREATS MAINLY IN THE AFTERNOON AND EVENING HOURS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH MONDAY NIGHT. SOME STORMS MAY BECOME SEVERE ON SUNDAY DURING THE AFTERNOON AND EVENING HOURS...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO...THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THROUGH THIS EVENING. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 552 PM CDT SAT JUN 2 2007 TXZ002-022315- SHERMAN TX- 552 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN CENTRAL SHERMAN COUNTY... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL SHERMAN COUNTY MOVING EAST AT 5 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 605 PM CDT SAT JUN 2 2007 TXZ016-022330- DEAF SMITH TX- 605 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN SOUTHEASTERN DEAF SMITH COUNTY... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL DEAF SMITH COUNTY. THE STORM WAS NEARLY STATIONARY. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN SOUTHEASTERN DEAF SMITH COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 616 PM CDT SAT JUN 2 2007 TXZ002-022345- SHERMAN TX- 616 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN CENTRAL SHERMAN COUNTY... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL SHERMAN COUNTY MOVING SOUTH AT 15 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 646 PM CDT SAT JUN 2 2007 TXZ002-030030- SHERMAN TX- 646 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN SOUTH CENTRAL SHERMAN COUNTY... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL SHERMAN COUNTY MOVING SOUTH AT 15 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 752 PM CDT SAT JUN 2 2007 TXZ017-030130- RANDALL TX- 752 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN SOUTHWESTERN RANDALL COUNTY... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUFFALO LAKE MOVING SOUTHEAST AT 15 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 759 PM CDT SAT JUN 2 2007 OKZ001-030145- CIMARRON OK- 759 PM CDT SAT JUN 2 2007 ...STRONG THUNDERSTORM IN CENTRAL CIMARRON COUNTY... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BOISE CITY MOVING SOUTH AT 10 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
The Amarillo radar (KAMA), 181 km away, was scanning. The volume nearest the first event began at 01:20 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40231, 40232.